Umberto Biccari
Umberto Biccari
Postdoc, University of Deusto, Bilbao, Spain
Verified email at - Homepage
Cited by
Cited by
Local elliptic regularity for the Dirichlet fractional Laplacian
U Biccari, M Warma, E Zuazua
arXiv preprint arXiv:1704.07560, 2017
Controllability of a one-dimensional fractional heat equation: theoretical and numerical aspects
U Biccari, V Hernández-Santamaría
hal-01562358, 2017
Internal control for non-local Schrödinger and wave equations involving the fractional Laplace operator
U Biccari
arXiv preprint arXiv:1411.7800, 2014
Local regularity for fractional heat equations
U Biccari, M Warma, E Zuazua
Recent Advances in PDEs: Analysis, Numerics and Control, 233-249, 2018
Null controllability for a heat equation with a singular inverse-square potential involving the distance to the boundary function
U Biccari, E Zuazua
Journal of Differential Equations 261 (5), 2809-2853, 2016
Dynamics and control for multi-agent networked systems: A finite-difference approach
U Biccari, D Ko, E Zuazua
Mathematical Models and Methods in Applied Sciences 29 (04), 755-790, 2019
The Poisson equation from non-local to local
U Biccari, V Hernández-Santamaría
arXiv preprint arXiv:1801.09470, 2018
Controllability of the one-dimensional fractional heat equation under positivity constraints
U Biccari, M Warma, E Zuazua
arXiv preprint arXiv:1905.06554, 2019
Controllability properties from the exterior under positivity constraints for a 1-D fractional heat equation
H Antil, U Biccari, R Ponce, M Warma, S Zamorano
arXiv preprint arXiv:1910.14529, 2019
Boundary controllability for a one-dimensional heat equation a singular inverse-square potential
U Biccari
arXiv preprint arXiv:1509.05178, 2015
A stochastic approach to the synchronization of coupled oscillators
U Biccari, E Zuazua
arXiv preprint arXiv:2002.04472, 2020
Existence and cost of boundary controls for a degenerate/singular parabolic equation
U Biccari, V Hernández-Santamaría, J Vancostenoble
arXiv preprint arXiv:2001.11403, 2020
Null-controllability properties of the wave equation with a second order memory term
U Biccari, S Micu
Journal of Differential Equations 267 (2), 1376-1422, 2019
Null controllability of linear and semilinear nonlocal heat equations with an additive integral kernel
U Biccari, V Hernández-Santamaría
SIAM Journal on Control and Optimization 57 (4), 2924-2938, 2019
Null-controllability properties of a fractional wave equation with a memory term
U Biccari, M Warma
arXiv preprint arXiv:1901.10194, 2019
Propagation of One-and Two-Dimensional Discrete Waves Under Finite Difference Approximation
U Biccari, A Marica, E Zuazua
Foundations of Computational Mathematics, 1-38, 2020
On the controllability of Partial Differential Equations involving non-local terms and singular potentials
U Biccari
Stochastic optimization methods for the simultaneous control of parameter-dependent systems
U Biccari, A Navarro-Quiles, E Zuazua
arXiv preprint arXiv:2005.04116, 2020
Model Reduction of Converter-Dominated Power Systems by Singular Perturbation Theory
U Biccari, N Sakamoto, E Unamuno, D Madariaga, E Zuazua, JA Barrena
arXiv preprint arXiv:1910.09222, 2019
WKB expansion for a fractional Schr\" odinger equation with applications to controllability
U Biccari, AB Aceves
arXiv preprint arXiv:1809.08099, 2018
The system can't perform the operation now. Try again later.
Articles 1–20